# SDR CA010108010

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 16673301
- Condition: Damaged
- Location: Bleed Air
- Component: Air Conditionin, 82110673001
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

(CAN) THE FLIGHT CREW EXPERIENCED A BLEED HOT CAUTION LIGHT ACCOMPANIED WITH TORQUE FLUCTUATIONS ON BOTH ENGINES. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. MAINTENANCE INVESTIGATION REVEALED THAT THE BLEED DUCT TO THE AIR CONDITIONING BAY HAD SEPARATED AT THE AFT END OF THE SPINE WHERE IT ENTERS THE AIR CONDITIONING BAY. THE  INCREASED VOLUME OF UNRESTRICTED BLEED AIR TRIPPED THE DUCT OVERHEAT SWITCHES, AND CAUSED TORQUE FLUCTUATIONS DUE TO SWITCHING BACK AND FORTH BETWEEN LOW AND HIGH BLEED. THE DAMAGED DUCT AND PERISEALS WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
